MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 1/26MM; KNEE FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 1/26MM; KNEE FIXED TIBIAL INSERT
Catalog Number 02.09.0126H
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 jul 2019: lot 162429: (b)(4) items manufactured and released on 12-may-2016.Expiration date: 19-04-2021.No anomalies found related to the problem.To date, (b)(4) item of the same lot have been already sold without any similar reported event.Additional implants involved in the event, batch review performed on 02 jul 2019.Gmk-hinge 02.09.4001l fixed tibial tray size 1 l (k130299) lot.154266.Lot 154266: (b)(4) items manufactured and released on 08-sep-2015.Expiration date: 31-07-2020.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-hinge 02.09.2602l femoral component size 2 l (k130299) lot.156526.Lot 156526: (b)(4) items manufactured and released on 15-mar-2016.Expiration date: 31-01-2021.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-hinge 02.09.Ta105 tibial augmentation size 1/5mm (k130299) lot.148082.Lot 148082: (b)(4) items manufactured and released on 03-jun-2015.Expiration date: 31-03-2020.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.In this complaint two devices were involved with the same lot number.Gmk-hinge 02.07.Fcl14105 extension stem - fluted ø 14 l 105 (k120790) lot.164186.Lot 164186: (b)(4) items manufactured and released on 26-sep-2016.Expiration date: 30-08-2021.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-hinge 02.07.220fda femoral augmentation distal size 2/20mm (k163311 ) lot.161346.Lot 161346: (b)(4) items manufactured and released on 24-oct-2016.Expiration date: 20-04-2021.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.(b)(4) items are present in this complaint with the same lot number.Gmk-hinge 02.07.Fcl15150 extension stem - fluted ø 15 l 150 (k120790) lot.155895.Lot 155895: (b)(4) items manufactured and released on 09-feb-2016.Expiration date: 20-01-2021.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, two years after primary surgery, due to signs of infection and the pathogen is unknown, the surgeon performed a washout and revised the poly, tibial tray, femoral component, augments and extension stems.The surgery was completed successfully.

Brand Name
GMK-HINGE FIXED TIBIAL INSERT SIZE 1/26MM
Common Device Name
KNEE FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8784034
Report Number3005180920-2019-00607
Device Sequence Number19432480
Product Code KRO
UDI-Device Identifier07630030825033
UDI-Public07630030825033
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/19/2021
Device Catalogue Number02.09.0126H
Device Lot Number162429
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2019
Initial Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;